My Mom (100) just finished antibiotics due to a UTI but now her voice is so different and sad? - AgingCare.com

My Mom (100) just finished antibiotics due to a UTI but now her voice is so different and sad?

Follow
Share

She sleeps a lot... ring a bell?

This question has been closed for answers. Ask a New Question.
7

Answers

Show:
My sister, has dementis she see people in her food. People in the house, dogs. She always talks about men's private parts being in her food. She never talks about women only men. What is all this about.
Helpful Answer (1)
Report

If she was given Cipro, Levaquin, or any of the Fluoroquinolones, they have many side effects. Some effects don't show up immediately . You can google them to see the list. There is a black box warning from the FDA on these meds which are not often communicated to the patient. In 2013, FDA added a warning about these meds having a psychotic effect on some patients
Helpful Answer (3)
Report

Great idea Seamist, plus you can introduce yogurt into her diet to help with the probotics in her digestive system if she will eat it. Then go with fresh fruits and veggies that she will eat. Extra doses of love hugs and kisses work well also even on grumpy days....
Helpful Answer (1)
Report

You might also want to try a probiotic capsule, if she can swallow pills. Antibiotics kill the good bacteria in the body as well as the bad, and a probiotic can help return the good ones.
Helpful Answer (6)
Report

Way to go girls!
Helpful Answer (3)
Report

Yep Mums was too for about a week or so. I did exactly as Pam said and she soon relaxed back to her old self - diet was trashy for about a week but at 92 does it really matter for 7 days? I think not; she thinks not; so who cares what anyone else thinks...she is back to eating normally now
Helpful Answer (3)
Report

Even a common cold patient needs time to bounce back and the older you are the longer it takes. So feed her some of her favorite stuff and smile for her.
Helpful Answer (5)
Report

This question has been closed for answers. Ask a New Question.
Related
Questions